# SDR R61A2022090700547

- Difficulty date: September 3, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 46,071 hours, 27,794 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Location: Zone 100
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A HIGH CABIN ALTITUDE PRESSURE MESSAGE APPEARED DURING THE CLIMB. DECLARED EMERGENCY AND LANDED SAFELY WITHOUT ANY INCIDENT. PACK 2 OUTLET DUCT REPLACED, AND OPS CHECK WAS COMPLETED.
